# SDR ASAA2022060838594

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 57,878 hours, 19,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT SIGN INOP. GROUNDED - YES. RELAMPED IAW AMM B737-800 33-51-01. OPS NORMAL.
